Le funzioni periodiche di più variabili.

Francesco Severi

Commentarii mathematici Helvetici (1945/46)

  • Volume: 18, page 16-29
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Severi, Francesco. "Le funzioni periodiche di più variabili.." Commentarii mathematici Helvetici 18 (1945/46): 16-29. <http://eudml.org/doc/138865>.

author = {Severi, Francesco},
journal = {Commentarii mathematici Helvetici},
language = {ita},
pages = {16-29},
title = {Le funzioni periodiche di più variabili.},
url = {http://eudml.org/doc/138865},
volume = {18},
year = {1945/46},

AU - Severi, Francesco
TI - Le funzioni periodiche di più variabili.
JO - Commentarii mathematici Helvetici
PY - 1945/46
VL - 18
SP - 16
EP - 29
LA - ita
UR - http://eudml.org/doc/138865
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.